# SDR SWAA2024030659548

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 47,535 hours, 29,170 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR HANDLE CAM LOOSE<[01] 04 - REPAIRED PER [AMM 20-50-11-910-801-NG (STANDARD TORQUE VALUES - PERMANENT)]AFT GALLEY DOOR HANDLE
